<< Previous Issue Journal of the Korean Mathematical Society (Vol. 32, No. 4) Next Issue >>
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 649—895
Generalized Carleson inequality on spaces of homogeneous type
Yoon Jae Yoo
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 649—659
Estimates of invariant metrics on some pseudoconvex domains in ${C}^n$
Sanghyun Cho
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 661—678
Complete convergence for weighted sums of arrays of random elements
Soo Hak Sung
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 679—688
Class function table matrix of finite groups
Won Sun Park
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 689—695
Strong maximal means with respect to non-product measures
Yong-Kum Cho
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 697—712
Generating function of cells of generalized young tableaux
Seul Hee Choi, Jaejin Lee
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 713—724
A central limit theorem for sojourn time of strongly dependent 2-dimensional Gaussian process
Tae Il Jeon
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 725—737
Extreme values of a Gaussian process
Y. K. Choi, K. S. Hwang , and S. B. Kang
MSC numbers : 60F05, 60G05
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 739—751
Weierstrass semigroups at inflection points
Seon Jeong Kim
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 753—759
A singular nonlinear boundary value problem in the nonlinear circular membrane under normal pressure
Jun Yong Shin
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 761—773
Dual Operator Algebras[;] Sufficient Conditions for the Classes $\bold A \sb {n,\aleph \sb 0}$
Young Soo Jo, IL Bong Jung, Hung Hwan Lee
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 775—784
Uniqueness of square convergent trigonometric series
Young Hwa Ha, Jin Lee
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 785—802
Planar harmonic mappings and curvature estimates
Sook Heui Jun
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 803—814
On convergence of finite difference schemes for generalized solutions of sobolev equations
S. K. Chung, A. K. Pani
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 815—834
Totally real submanifolds with parallel mean curvature vector in a complex space form
U Hang Ki, Byung Hak Kim, He Jin Kim
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 835—848
Spanning column rank1 spaces of nonnegative matrices
Seok-Zun Song, Gi-Sang Cheon, Gwang-Yeon Lee
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 849—856
The doubly stochastic matrices of a multivariate majorization
Gi Sang Cheon, You Ho Lee
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 857—867
Stability analysis for a dissipative feedback control law
Sung Kwon Kang
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 869—876
Estimation of the smaller and larger of two pareto scale parameters
Jung Soo Woo, Chang Soo Lee
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 877—888
Spectral $\rho$-dilations and ploynomially bounded operators
Mi Young Lee, Sang Hun Lee
J. Korean Math. Soc. 1995 Vol. 32, No. 4, 889—895

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd